skin-hair-icon
Skin rash or something else
Could you please check if this attached pic is a rash or something else. As I am very tensed because of this.😔😔😔 I should let you know that I was on medication of acid reflux since 10th June, Asthadox, Vibact and Rekool d 40 and now since last 14 days I am taking Nexpro and Rekool D 40.
17 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi Looks like allergic eczematous reaction to something ..
Next Steps
consult a dermatologist with photographs for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing this rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.